M. Gil'

Search this author in Google Scholar


Articles: 1

On similarity of unbounded perturbations of selfadjoint operators

Michael Gil'

↓ Abstract   |   Article (.pdf)

Methods Funct. Anal. Topology 24 (2018), no. 1, 27-33

We consider a linear unbounded operator $A$ in a separable Hilbert space with the following property: there is an invertible selfadjoint operator $S$ with a discrete spectrum such that $\|(A-S)S^{-\nu}\|<\infty$ for a $\nu\in [0,1]$. Besides, all eigenvalues of $S$ are assumed to be different. Under certain assumptions it is shown that $A$ is similar to a normal operator and a sharp bound for the condition number is suggested. Applications of that bound to spectrum perturbations and operator functions are also discussed. As an illustrative example we consider a non-selfadjoint differential operator.


All Issues